# SDR SWAA2017041713104

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 66,398 hours, 52,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 65C27093
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE LAMP IAW AMM.
